# SDR DHL2004803506

- Difficulty date: March 24, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED 0.500 AT STA.1747.000,L15 TO L16R. PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG. 7 REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1 TRIMMED OUT DAMAGED AREA IAW SRM 53-2-1 PAGES 103, 104 FIG.7, SHEET 3.  FABRICATED FILLER (7075T6 0.063) FINGER DOUBLER (7075T6 0.040) DOUBLER (7075T6 0.071) IAW SRM 53-2-1 PAGES 99,100 FIG.7 SHEET 1.CLEANED, TREATED AND PRIMED FILLER, FINGER DOUBLER AND DOUBLER IAW SRM           51-1-8B. INSTALLED FILLER, FINGER DOUBLER AND DOUBLER IAW SRM 53-2-1 PAGES 99, 100 SRM 51-1-21 PAGE1. SRM 51-1-20D PAGE 9 (WITH NEW FASTENERS).
